# SDR AALA970878

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671AA
- Make and model: Boeing 757223
- Aircraft serial: 25336
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AILERON ATTACH RIB NR 1 HAS CORROSION REMOVAL AROUND GROUNDING ATTACH BOLT HOLE.  MATERIAL REMAINING IS BEYOND SRM LIMITS.  REF:  E 58 NR 1697121.  TST:  15,516.36 HOURS.  CYCLES:  5,712.  (X)
